# SDR AALA202207054259

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737
- Aircraft serial: 33229
- Aircraft time: 27,263 hours, 11,569 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Bushing
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY, LEFT HAND HORIZONTAL STABILIZER ELEVATOR TAB, HINGE 6. REPLACED HINGE BUSHINGS PER AMM 27-31-31-000-801 AND AMM 27-31-31-400-801. ACCOMPLISHED SATISFACTORY FREE PLAY CHECK PER AMM 27-31-32-200-805.
